May 22, 2010 - 11:48 pm
Hi everyone. I am done my chemo and radiation and did pretty well throughout both, despite an infection and some serious skin irritation. The week I was done my treatment, the doc pulled my Fentanyl patch from 100 to 25 mcgs and stopped the oral pain pills. I don't know if this is the reason I am feeling so much more uncomfortable or if it takes longer to heal OR if it means the cancer is still there. The doctor has been terrible--he is in two days a week and the nurse told me that he should not have lowered my patch so fast, and that he should have titrated down. The pharmacist confirmed. I am really angry at him now because I am terribly uncomfortable. I am wondering how one knows how long the bad pain should continue. Even getting others experiences would help. I have googled this but can't find anything. There are so few cases of this. I will be willing to share my experiences also. I don't mean to sound like a whiner--I just can't believe I got through treatment only to find that the discomfort was still there but the doc seemed to disengage. It was like he couldn't wait to pass me off to the next doctor and dx his role. Honestly, I was a good patient. I feel abandoned, hurt and totally hopeless about this pain. I never thought I would be writing sonething like this after treatment. Oh, and I have had three UTI infections, a staph infection, and a vaginitis, so maybe that is part of what is going on. Comments? Thanks again everyone.